Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Neurontin usage ... ? Help please former poster

Posted by sigismund on January 16, 2011, at 13:21:41

In reply to Re: Neurontin usage ... ? Help please tepi, posted by former poster on January 15, 2011, at 19:47:48

There was a conversation here years ago about whether what it caused were hallucinations or not, but certainly it does something like that to your vision, absolutely.

 

Thread

 

Post a new follow-up

Your message only Include above post


[976969]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sigismund thread:976733
URL: http://www.dr-bob.org/babble/20110115/msgs/976969.html